# SDR A6WA201140522

- Difficulty date: May 25, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,326 hours, 23,121 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller Track
- Part number: 601R10156
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP, INBD ROLLER BEARING TRACK DAMAGED.  REPAIRED RT OTBD FLAP ROLLER TRACK IAW REO 601R-57-51-140.
